Critical care and resuscitation : journal of the Australasian Academy of Critical Care Medicine · 2006
Suxamethonium-induced hyperkalaemia in a patient with a normal potassium level before rapid-sequence intubation.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Pang Yu-Li, Tseng Fan-Ling, Tsai Yu-Chuan, Liu Yen-Chin
Аннотация
The use of suxamethonium (succinylcholine) for rapid-sequence intubation may be limited by hyperkalaemia. Modest pre-induction hyperkalaemia is usually disregarded. We present a patient who underwent emergency surgery for a perforated peptic ulcer after being bedbound for 26 days because of a head injury. Serum potassium level was 4.0 mmol/L. The patient was intubated after injection of sedative and suxamethonium and, about 3 minutes later, developed ventricular arrhythmia. Blood tests during resuscitation showed a serum potassium level of 8.8 mmol/L. Immobilisation, denervation and intra-abdominal infection were risk factors for hyperkalaemia in this patient. This report reinforces the need to identify risk factors for hyperkalaemia before administration of suxamethonium, even when serum potassium levels are normal.